MAUDE Adverse Event Report: COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 760 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-061949-00
Medical Device Problem Codes No Flow (2991); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The service pers onnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the controller and pressure solenoid printed circuit board (pcb), updated the non-volatile random-access memory (nvram) and erasable programmable read-only memory (eprom) to correct the issue.The sp also replaced the missing fan filter assembly.During testing and calibration, the unit failed the positive end expiratory pressure (peep) calibration.Sp replaced vibrating armature /peep pump to correct the issue.Sp successfully performed all the tests and calibrations.The ventilator passed all testing per manufacturer specifications at the time of service.The pressure solenoid pcb was returned to medtronic for further evaluation.A visual inspection was carried out and no anomalies was observed.The psol pcb was assembled into the fi test-bed device for further analysis and it was found after removing components c4 and c6 that there was leakage from the capacitors and thermal damage to the board.The likely cause of the issue was isolated to faulty pressure solenoid pcb.Further action was not required, the event is included in data monitoring plan.The vibrating armature pump was returned for further analysis.Visual inspection was carried out and no anomalies was observed.The vibrating armature pump was assembled into the fi test-bed device for analysis and errors were recorded.The likely cause of the issue was isolated to faulty pressure solenoid pcb.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 760 ventilator would not power up.The ventilator was not in use on a patient at the time of the reported e vent.It was noted that during evaluation of the device ,found a fault that could lead to a loss of ventilation if the fault were to occur while in use on a patient.

Brand Name
760 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
MDR Report Key12013599
Report Number8020893-2021-00091
Device Sequence Number3197588
Product Code CBK
UDI-Device Identifier10884521180970
UDI-Public10884521180970
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K984379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG-061949-00
Device Catalogue NumberG-061949-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1